Regular graphs containing a given graph.

Jin Akiyama

Elemente der Mathematik (1983)

  • Volume: 38, page 15-17
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Akiyama, Jin. "Regular graphs containing a given graph.." Elemente der Mathematik 38 (1983): 15-17. <>.

author = {Akiyama, Jin},
journal = {Elemente der Mathematik},
keywords = {d-regular graph},
pages = {15-17},
title = {Regular graphs containing a given graph.},
url = {},
volume = {38},
year = {1983},

AU - Akiyama, Jin
TI - Regular graphs containing a given graph.
JO - Elemente der Mathematik
PY - 1983
VL - 38
SP - 15
EP - 17
KW - d-regular graph
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.